High blood pressure/ racing heart beat

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

martinm
Regular Member


Date Joined Dec 2009
Total Posts : 36
   Posted 1/29/2010 5:04 PM (GMT -6)   
Hi there,
 
Ive posted on the GERD forum before, But my problem may crossover to here..
 
Ive been experiencing High blood pressure since this November, went to the ER twice for
suspected Heart problem, but like a lot of people all tests EKG, stress, blood work came back
as normal. my blood pressure is usually 140/100 and pulse is between 95-110.. consisently
It gets worse when i lie on either side, i can feel my heart beginning to race..kind of scary
ayone else have these symptoms? This also happens after i eat,  and i have symptoms oif GERD
which may be the cause.
 Doctor says it is all in my head, but none of the medications prescribed have worked thusfar..
 
any input appreciated,  Thanks!
Martin
 

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/30/2010 9:21 AM (GMT -6)   
Martin,


I would recommend you see a different physician as your BP is definitely a concern here.



I am wondering what medicaitons you are on or have been on? The beta blockers work well for BP and fast heartrates.



Take care,



Kitt

martinm
Regular Member


Date Joined Dec 2009
Total Posts : 36
   Posted 1/30/2010 4:45 PM (GMT -6)   
Hi kitt, thanks for your response.

Ive been to 3 different doctors now with 2 EKG's they always come back normal..
medication ive tried was - cymbalta (had no effect), paxil (did not like this one)
and the lasrt one im on now is effexor which improves my mood, but does nothing for
the BP..all of these were prescribed for anxiety..although i know they are antidepressants.

They havent suggested beta blockers but im willing to try those if this doesnt clear up soon..

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/30/2010 5:44 PM (GMT -6)   
Please do talk to your physician re the high blood pressure as the meds you mentioned do not control BP but are Antidepressants which are used for anxiety also.


Your physician could add a medication for BP. I am on both. I use Inderal (beta blocker) for my mild high blood pressure.



Remember to be your own best advocate.



Hugs to you,



Kitt

martinm
Regular Member


Date Joined Dec 2009
Total Posts : 36
   Posted 2/11/2010 11:45 AM (GMT -6)   
Hey again!,
 
I have since been to a new doctor and he prescribed, rampiril, after 1 week
blood pressure is averaging 115/80, but pulse is still 105-125, anyone have any idea what
causes pulse to remain constantly high?, anyone with GERD have a high pulse?
 
Thanks
Martin - Canada

momangel
Regular Member


Date Joined Jan 2009
Total Posts : 64
   Posted 2/11/2010 3:45 PM (GMT -6)   
Hello,
I am also a sufferer of GERD, which was discovered last year after gallbladder removal.  I have had the same type of symptoms as you and even ended up in ER with tachycardia.  Yes, they blamed it on anxiety.  In the past year the symptoms have come and gone, maybe because I was taking Nexium for a little bit.  My symptoms returned again just a couple months ago with my heart racing in the middle of sleep, waking me up and my bp went up.  This has gone on for several weeks.  Had blood work,ekg, stress test all fine,and still waiting for results of echo/doppler test.  I decided to see a bio chemist who is extremely informed and has helped many patients treat symptoms with supplements as opposed to rx. It is a personal choice that I made, so this is just my own experience and something that I offer for you to think about.  If you are on meds you should stay on them.  With all the symptoms that I have, my bio Dr. suspected that I had a problem with my vagus nerve.  He explained that the nerve goes down the esophagus, diaphragm, stomach etc. I have a Hiatal Hernia also.  It could be that the disruption of the vagus nerve due to my GERD issues and hernia is causing issues with my heart rate. He has me on supplements to settle the GERD so we shall see if that resolves my issues.  It never hurts to ask.  Thats all I am saying. Google vagus nerve and check it out. If nothing else you will learn what purpose it plays in our body. I sure hope that you can resolve your health issues quickly.  Best wishes. Carolyn

martinm
Regular Member


Date Joined Dec 2009
Total Posts : 36
   Posted 2/11/2010 8:02 PM (GMT -6)   
Thanks carolyn,


I will definetly read about the vagus nerve and bring it up to the next GI doc or reg doctor I see.

What type of supplements are you using if i may ask?

momangel
Regular Member


Date Joined Jan 2009
Total Posts : 64
   Posted 2/15/2010 5:03 PM (GMT -6)   

Hello Martin,

I just logged on and saw that you responded to my post, but i didnt see it in my mailbox, otherwise I would have responded more quickly.  I can give you the name of the supplement but i dont know if you can get it through the internet.  This was purchased through my Dr. and he gets it supplied to him for physicians only.  The name of the supplement is Mastica (Chios Gum Mastic) and the content is called Pistacio Lentiscus (resin) 1000 mg ea.  This is supposed to settle the Gi track without blocking acid.  He also said that something as simple as alka seltzer can reduce the acid by adding alkaline to the stomach.  I take pancreatin enzymes for bile salts since I have no gallbladder. Everyone is different so you should consult with a specialist who treats holistically if you would like to take an alternative route of treatment.  It is too early in my treatment to tell if it is working.  Doing lots of praying.  I still wake up with a racing heart most nights.  I may have to end up sleeping with a wedge to prop me up so my reflux stays quiet.  I also got my results from my echo and I have a backflow of blood in my tricuspid valve. Dr. said it is nothing to worry about...haha, my middle name is worry.  Now I have to research this new health issue.  Maybe that is causing tachycardia.  And so it goes.  I sure hope that this has helped.  Please keep in touch as you continue on your journey to healthy living.

Carolyn


martinm
Regular Member


Date Joined Dec 2009
Total Posts : 36
   Posted 2/16/2010 9:37 PM (GMT -6)   
Thanks very much carolyn,
I will keep my eyes open for that ingredient, or supplement you mentioned. I also have a very diificult time with
The racing heartbeat, usually after i eat. It is not fun, i know theres definetly something wrong, jusT praying it is not
the heart and is something at least manageable, its going to be hard to operate thinking my hearts about to stop at any moment.
Thanks once again, and i hope your symptoms also improve as well!
martin
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 22, 2014 8:45 AM (GMT -6)
There are a total of 2,248,279 posts in 250,101 threads.
View Active Threads


Who's Online
This forum has 157402 registered members. Please welcome our newest member, Geracem.
392 Guest(s), 15 Registered Member(s) are currently online.  Details
teacher9075, Chapelle, 81GyGuy, twingirl812, Chicago Dave, kazbern, cd3764, Trotters, Luvzminis, Eph, rtljil, Dendik111, Happychick, paulroy, An38


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer